MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY CARDIAC MAPPING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE VELOCITY CARDIAC MAPPING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number EE3000
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
During a pulmonary vein contraction procedure, there was a delay of 5 or 6 seconds between catheter movement and its representation in navx.It was questioned whether the memory was full on the cpu so the study was ended, some studies were deleted and the study was resumed again.The issue remained, so it was decided to delete more studies, but then it was note that there were 247 gb free in the cpu, so the cpu and amplifier were restarted which resolved the issue.
 
Additional Manufacturer Narrative
One ensite velocity¿ system velocity amplifier was received for evaluation.Visual inspection revealed the chassis, connectors and labels appeared to have no physical damage.The amplifier was powered on to a green led status which indicates the power on self-test was successful and communication was established the test station.Review of error logs could not verify any anomaly on the field reported date.Further inspection included successful functional testing of the amplifier.Consistent impedance and current measurements were observed and the patch and navx test was successful.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information provided to abbott and the investigation performed, the root cause of the reported display issue and subsequent delay remains unknown.

Brand Name
ENSITE VELOCITY CARDIAC MAPPING SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key11820653
Report Number2184149-2021-00138
Device Sequence Number3149196
Product Code DQK
UDI-Device Identifier05415067014573
UDI-Public05415067014573
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K160187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEE3000
Device Catalogue NumberEE3000
Device Lot Number5064413
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1